# SDR DALA1156796302

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 93,745 hours, 11,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE NON-ROUTINE CHECK, THE EMERGENCY EXIT SIGN AT AFT SIDE ON UPPER DECK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM  OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.  (2011-00630)
